Публикации

Block Difference Schemes of High Order for Stiff Linear Differential-Algebraic Equations

Статья в журнале
Bulatov M.V., Linh V.H., Solovarova L.S.
Computational Mathematics and Mathematical Physics. Vol.59. No.7. P.1049-1057.
2019
Abstract: The initial value problem for stiff linear differential-algebraic equations is considered. A block variant of multistep difference schemes is proposed to solve these problems. Sufficient conditions for the methods to converge to the exact solution are formulated, and an estimate of the convergence rate is obtained. Results of numerical calculations for test examples are given. © 2019, Pleiades Publishing, Ltd.

Библиографическая ссылка

Bulatov M.V., Linh V.H., Solovarova L.S. Block Difference Schemes of High Order for Stiff Linear Differential-Algebraic Equations // Computational Mathematics and Mathematical Physics. Vol.59. No.7. 2019. P.1049-1057. DOI: 10.1134/S0965542519070042

Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник